Positive line bundles on arithmetic varieties

Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1807.07004

Journal of the American Mathematical Society, 8, (1), 187-221, 1995
8(1):187-187
line bundle, arithmetic varieties
[ Download ] [ 2018-07-15 22:28:40 uploaded by shouwu ] [ 228 downloads ] [ 0 comments ]
@inproceedings{shou-wu1995positive,
  title={Positive line bundles on arithmetic varieties},
  author={Shou-Wu Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180715222841072052113},
  booktitle={Journal of the American Mathematical Society},
  volume={8},
  number={1},
  pages={187-221},
  year={1995},
}
Shou-Wu Zhang. Positive line bundles on arithmetic varieties. 1995. Vol. 8. In Journal of the American Mathematical Society. pp.187-221. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180715222841072052113.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved